# SDR REXA2013121002231

- Difficulty date: December 10, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 14,353 hours, 9,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT LENS COVER CRACKED.  MECHANIC R & R RT FWD EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-15-400-801-A08.
